Over the past 8 or 9 months, a few small irritations have apeared on the head and foreskin of my penis. They are red and painless, but every few days the skin on them starts to peel, leaving the skin under them raw and irritable. New, harder skin will grow over them again, but in a few days, or after any use, the skin will peel again. Are these just friction burns, or could I be looking at something more serious? And is there some way to stop them from peeling?
They do sound like friction burns. Except for lubrication before and after sex, and perhaps 1% hydrocortisone to treat the irritation once it develops, I can't think of other treament options. Of course, if symptoms are troublesome, you can always consider circumcision.
If I may...are your irritations bumps, blisters or divots?
I have had similar issues though not on the penis itself. I get red bumps where the skin peels over them and they just go away.
They don't blister, they are not clustered together. In fact, they are often several inches away from each other.
I think I'm also having the same thing. yes it's red and is peeling.. and mine is very itchy. it started months ago and before i noticed it i was spreading and going up my penis but i was able to stop it in my penis. but i still have it around in that area. i used trosyd by pfizer but it doesn't work. it only stoped it from spreading. what can i do?
You might have an yeast infection. About year ago I started to have very similar symptoms and it seems it was some kind of yeast infection or something similar.
I tried one over the counter yeast infection medicine and after that a doctor prescribed me medicine which was meant for vaginal yeast infection. Both of these worked as long as I used them, but after I stopped using them symptoms came back quickly.
Then I visited another doctor who said that it probably is a bit different kind of yeast infection and told me a name of a medicine to try. I tried it for maybe 3 or 4 weeks and after that I haven't had any symptoms.
The medicine that worked for me was Pimafucin (2 % natamycinum). I don't know if the same medicine is available with the same name in US. And the important thing is to use the medicine long enough, otherwise the risk of having the symptoms again is high.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.